# SDR CA990707040

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Condition: Misoverhauled
- Location: Start/Gen
- Component: Airprtscorp, 150SG117Q
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UNAPPROVED PARTS FOUND ON APC STARTER/GENERATOR.
